# SDR XGNA2020111800009

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 16,998 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH PILOT ATTEMPTED TO EXTEND THE LANDING GEAR.  HE HAD NO VISUAL INDICATION THE GEAR WAS DOWN.  HE ABORTED THE APPROACH, FLEW BY THE TOWER TO VERIFY GEAR WAS NOT EXTENDED.  HE THEN PROCEEDED EAST OF KADS TO TROUBLESHOOT LANDING GEAR.  HE WAS ABLE TO MANUALLY EXTEND THE GEAR.  LANDED AT KADS WITH NO FURTHER COMPLICATIONS.  GTX 508 WAS A PART 91 REPOSITION OPERATION.  PLACED THE AIRCRAFT ON JACKS AND ATTEMPTED TO RETRACT THE LANDING GEAR.  THE GEAR DID NOT FULLY RETRACT AND THE LANDING GEAR RELAY CB HAD POPPED.  WE WERE ABLE TO TRACE THE CAUSE OF THIS TO THE LANDING GEAR MOTOR.  WE REPLACED THE LANDING GEAR MOTOR.  WE PERFORMED ADDITIONAL GEAR SWINGS WITH NO FURTHER COMPLICATIONS.
